# SDR R61A201601070053

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 30,267 hours, 18,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040660D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A SECTION OF EMERGENCY LIGHT STRIP WAS MISSING. MAINTENANCE REPLACED EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
